MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: patient weight and ethnicity and race: unknown as information was not provided.Date implanted: not applicable, as the iol was removed/replaced during the same procedure.Date explanted: not applicable, as the iol was removed/replaced during the same procedure.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the intraocular lens (iol) was fully inserted in the patient's ocular dexter (right eye) and the haptic broke.The lens was removed during the same procedure and replaced with a back-up lens of the same model and diopter size.Outcome does not significantly interfere with activities of daily life.Patient status is unknown.No further information is available.
 
Additional Manufacturer Narrative
Additional information was received, and the following fields were updated accordingly: section d-9: device available for evaluation: yes.Section d-9: date evaluated by manufacturer: 28-sep-2021.Section h-3: device evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received cut and with a detached haptic, which is consistent with a lens that was handled during removal.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed, the product was manufactured and released according to specification.No (non-conformance) nc/er was found as part of this manufacturing records review.Historical data analysis: a search revealed that no other complaints have been received for this production order (po) number.Conclusion: as a result of the investigation, there is no indication of a product malfunction or product quality deficiency.The reported issue was not verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e. st. andrew place
santa ana, CA 92705
7142478552
MDR Report Key12486101
Report Number2020664-2021-07363
Device Sequence Number3350445
Product Code HQL
UDI-Device Identifier05050474531574
UDI-Public(01)05050474531574(17)230918
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000130
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date11/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale